# SDR ASAA2016070917306

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,352 hours, 435 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Static Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.   ELECTRIC METER LOGGED STATIC INVERTER INOPERATIVE FAULT.  ACCOMPLISHED FIM 24-34 TASK 801. STATIC INVERTER INOPERATIVE LIGHT CLEARED.  SYSTEM OPS CHECKED GOOD.
